# SDR SWAA2014070729635

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 28,277 hours, 16,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR ABOVE EMER EXIT LIGHT INOPERATIVE.  SECURED LIGHT IAW AMM.
